# SDR ASAA2017040920413

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 5,389 hours, 1,846 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE, FOUND SHIMS WORN ON NR 2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED FAN BLADE SHIMS ON NR 2 ENGINE IAW MTX TASK CARD 78472002 FAN BLADE LUBE.
